Please use this identifier to cite or link to this item:
Title: Discovery of network properties with all-shortest-paths queries
Authors: Bilò, D
Mihalák, M
Widmayer, P
Erlebach, T
First Published: 17-Mar-2010
Citation: THEORETICAL COMPUTER SCIENCE, 2010, 411 (14-15), pp. 1626-1637
DOI Link: 10.1016/j.tcs.2010.01.010
ISSN: 0304-3975
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.